Biblioteca de la Universidad Complutense de Madrid

On the mathematical analysis of the limit case of a radiative—convective climate model

Impacto



Tello, J. Ignacio y Díaz Díaz, Jesús Ildefonso (2002) On the mathematical analysis of the limit case of a radiative—convective climate model. Nonlinear analysis. Real world applications : an international multidisciplinary journal, 3 (2). pp. 293-305. ISSN 1468-1218

[img] PDF
154kB

URL Oficial: http://www.sciencedirect.com/science/journal/14681218



Resumen

We study the limit case corresponding to a model introduced by G.L. Stenchikov and A. Robock for the evolution of the temperature of an atmospheric column in absence of humidity. The model envolves a degenerate noncoercive quasilinear equation. The diffusion coefficient depends of the atmospheric stability and vanishes on the stable regions. We show the existence and uniqueness of a suitable class of weak solutions and prove that the number of stable and unstable regions are nonincreasing in time.


Tipo de documento:Artículo
Palabras clave:Degenerate quasilinear equation; Radiative meteorological model; Number of stable regions; Nonlinear di4usion
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12489
Depositado:28 Mar 2011 14:01
Última Modificación:28 Mar 2011 14:01

Sólo personal del repositorio: página de control del artículo